# SDR DLM90080142

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,557 hours, 18,162 cycles
- Engine: Pwa PW2037
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Monitor
- Part number: RDAV980501
- Part serial: 100191
- Condition: Inoperative
- Location: Passenger Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VIDEO MONITOR AT 22F EMITTED SMOKE DURING VIDEO OPERATION.  SYSTEM WAS TURNED OFF AND SMOKE DISSIPATED.  REMOVED AND REPLACED VIDEO MONITOR AT SEAT 22A PER AMM.  CHECKS REMOVED MCO/PLAC.
